MAUDE Adverse Event Report: COLOPLAST A/S TITAN SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN SCROTAL ZERO ANG 14CM; INFLATABLE PENILE PROSTHESIS
Model Number ES89142400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information a tubing defect was reported.The device was exchanged for another inflatable device.

Brand Name
TITAN SCROTAL ZERO ANG 14CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9535885
Report Number2125050-2019-01193
Device Sequence Number2436472
Product Code FHW
UDI-Device Identifier05708932487306
UDI-Public05708932487306
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES89142400
Device Catalogue NumberES8914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR